Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can a diabetic and hypertension patient take esviga ?

i am pain in left leg from hip to bottom my dr advise me to take esviga 75mg& told me some giddiness may occurred after taking thetabtel for 5 days if any harmful for because i am diabtic & hypertension --My age-51 years,5 2\
Asked On : Sun, 7 Aug 2011
Answers:  3 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi esviga is a gamma aminobutyric acid analogue .it is used in Treatment of neuropathic pain in adult.side effects are Blurred vision, accidental injury. Urinary incontinence, dizziness, dry mouth weight gain.dont worry you can use this drug.
Answered: Sun, 7 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Please take it without any problem,this is a tablet containing vitamin B12.At times in some patient this can lead to side effects.That is the reason why doctor tells in you in advance.Do not worry take it.In case of severe problem you can discontinue it,otherwise tolarance to this drug is good.
wishing you good health.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, esviga75 is ecosprine tab which helps in relieving pain n also acts as blood thinner. its most common side effect is gastritis. you feel giddiness , this happen due to its side effect. if you feel more discomfort then stop it n start some other analgesic. you should also rule out cause of pain.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor